Proceedings of the Japan Academy

On a theorem on modular lattices

Yuzo Utumi

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 35, Number 1 (1959), 16-21.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195524455

Digital Object Identifier
doi:10.3792/pja/1195524455

Mathematical Reviews number (MathSciNet)
MR0104599

Zentralblatt MATH identifier
0085.25901

Citation

Utumi, Yuzo. On a theorem on modular lattices. Proc. Japan Acad. 35 (1959), no. 1, 16--21. doi:10.3792/pja/1195524455. https://projecteuclid.org/euclid.pja/1195524455


Export citation

References

  • [1] B. Eckmann und A. Schopf: Ueber injective Moduln, Archiv der Mathematik, 4 (1956).
  • [2] N. Jacobson: Structure of rings, Amer. Math. Soc Colloq. Publ., 37 (1956).
  • [3] R. E. Johnson: The extended centralizer of a ring over a module, Proc. Amer. Math. Soc, 2 (1951).
  • [4] J. Levitzki: On the structure of algebraic algebras and related rings, Trans. Amer. Math. Soc, 74 (1953).
  • [5] J. Levitzki: On P-soluble rings, Trans. Amer. Math. Soc, 77 (1954).
  • [6] J. Levitzki: The matricial rank and its application in the theory of I-rings, Revista da Faculdade de Cidneias de Lisboa, 3 (1955).
  • [7] J. von Neumann: Lectures on Continuous Geometry I, Princeton (1936-1937).
  • [8] Y. Utumi: On quotient rings, Osaka Math. J., 8 (1956).
  • [9] Y. Utumi: A note on an inequality of Levitzki, Proc. Japan Acad., 33 (1957).